# SDR AALA202403216448

- Difficulty date: February 1, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 25,668 hours, 11,837 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5725258100300
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AND DAMAGE FOUND ON RIGHT WING, RIGHT HAND MAIN LANDING GEAR AFT SUPPORT RIB FORWARD LUG AFT FACE. MAINTENANCE REPAIRED SUPPORT RIB PER EA 351093A
